Re: HELP!! Do I need to taper?
« Reply #11 on: August 28, 2019, 07:04:41 pm »
Not trying to scare you but I was only on Klonopin for 10 days and my doctor wouldn’t allow me to do an Ashton taper because I was only on for such a short time.
I was hooked by day 7, unknowingly, when I took half a dose one night and woke up with heart palps. Damn pills nearly killed me when I quit after a rapid taper that was basically a CT.
It’s been over 15 months and I’m nowhere near healed.
I’ve come to realize, however, that I am in the extreme minority. You’ll probably be fine though.
2/08: Adverse reaction to 9 days of Saw Palmetto extract for hair loss (PFS)
Klonopin: .25mg PRN 2/08-7/08
Drug free for 9+ years, life was great
4/19: Severe ear infection, temporarily deaf, tinnitus – rx Augmentin
4/26-5/1: Steroid taper pack
4/26-5/5: Rx Klonopin .5mg nightly by ENT for insomnia/tinnitus (heart palps on Day 7 with .25mg, dependent in a week?!)
5/6: Cut to .25 mg (cut 1mg tabs into quarters) – BAD symptoms. Run to GP for help
5/10: Cut to .125mg (per GP advice) – even worse symptoms, bad advice from doc
5/13: Jumped. WAY TOO SOON. HELL. Should’ve reinstated, basically CT. Didn’t have sufficient supply, GP wouldn’t prescribe more. Wrongly assumed short use would be short WD
33 months off updates
« on: September 27, 2018, 12:29:48 am »
TODAY I completed my 33 month off paxil cold turkey, still suffering hard
– mental fog and bad cognitive skills
– no emotions
– senstive to all stress situations even small things
– anger and hate
– low self esteem
– vision and hearing issues
– neirve pain
– cant work out
– intrusive thoughts
– negative emotions
I thought I would be finished by now but it seems a long road to take, I cannot live my life as normal people do. I hope this ends soon.
Re: 33 months off updates
« Reply #1 on: September 27, 2018, 01:16:39 am »
Congrats on the milestone, although you probably don’t feel very celebratory.
Did you taper off of benzos too?
Trying to escape the cold dark cave named "Benzo"
« on: February 21, 2018, 04:03:08 am »
I found BenzoBuddies thru hours of research online. Finding help is almost as hard as the taper, or so it seems. About 12 years ago, I was started on lorazapam(dont recall the dosage, sorry benzo brain) my family physician “helped me” when life seemed overwhelming, I had a traumatic job change, and a newborn was sick in the hospital the first week of my job. The anxiety of life and worry for my child was overwhelming… I needed a break, or so I thought. Benzo to the rescue. I still vividly remember taking that first pill. I was in the hospital with my newborn. Holding him and finally feeling relief from life, I believed I could do anything… boy if I could only have that day back…
What started out “as needed” turned into maintenance daily, along the way Paxil was added. Not knowing any better, I thought Paxil was the far more dangerous of the 2. I hated the side effects of Paxil, so I quit cold turkey. With the Benzo as my “helper” I managed life quite well I thought. But signs of the side effects started to manifest. Cognitive issues, anxiety crept back, depression, isolation, etc. So I searched for a professional with Mental health experience. I found a Psych that explained my symptoms as everyday life, that is what prescriptions are for and was prescribed a daily dose of 2mg clonazapam. This got me along for 4 years until her sudden onset of cancer left me without a Doc or therapist.
Fortunately she wrote up a report and instructions for any new physician to prescribe Clonazapam again. I found a local physician to prescribe Clonazapam 2 mg again, but my “everyday life” symptoms seemed to be getting worse. So I started dabbling in MJ/CBD for the first time in my life well into my 30’s, on the advise of the now deceased Psych. Who would do that, I thought? A church going fellow who never drank or did drugs is now willing to try illegal drugs (no offense intended, my views have changed considerably under the right direction) to get better.?
But it seemed to help get me back to myself. I was a bit surprised, I felt somewhat happy again, but now a daily user of both to manage life. This was about 1 year ago. Needless to say this wasnt sustainable and I got concerned. I approached the physician about what was going on with my head, but all I could get was I needed to get of the Benzo. No support of how or where to turn for help. Merely its time to stop, I needed to get off the Benzo. So I was given 3 months, 3 prescription of 45 1 mg pills, 1.5 a day. In doing research preparing for what was to come, I was horrified at what I found, I realized all along the “everday life” symptoms were actually Benzo side effects. Fear like Ive never felt set in, but I convinced myself I could do it. So with the help of MJ/CBD I was able to taper to .5 mg/day in 2 months with what I thought were minor side effects. Not as bad as what everyone says… But I too reliant on MJ/CBD and my asthma was not happy with vaping. So I began to wean off MJ/CBD.
And Hell hit me with a fury like I cant describe, I thought it was from the MJ/CBD withdrawals but soon realized it was minor compared to the Benzo sudden taper. Thinking MJ/CBD could be reintroduced in moderation to help. I found what worked in the past, now made my withdrawal magnified. What helped before now just added paranoia to the growing list of issues. So here I am no physician, half of the last prescription left. Full withdrawal mode. Broken down and hurting, fearing Ill lose my job as the lone provider and ruin my family. All consumed anxiety I wont have the will power to take on the challenge that lays before me. I am on 1-1.5 mg of clonazapam, hemp CBD, fish oil, and magnesium. I dont have a taper schedule, but reading the forum I realize I need to create one.
And just to add another dynamic into the mix, my insurance provider changed, so I need to explain all this to a new doctor who will accept my new insurance plan. Thank you Benzo board for hearing my story. I hope to one day be an asset to the community, but right now I need your help. Prayers are welcome and needed.
« on: January 24, 2018, 04:11:57 am »
I’m considering going back on the diazepam because my sx’s are too unbearable. I’ve been stuck in bed for 2 1/2 weeks now and can barely take care of myself. I keep having severe intense panic attacks, my body hurts so bad all over, and have intense feeling of terror all the time. I no longer feel in control of my body and it is frightening. I also have been experiencing bouts of akathisia.
This all started 4 years ago when I tried to taper off of paroxetine. The severe insomnia is what got me started on diazepam to begin with. I reinstated half my paroxetine dose but I never really stabilized and the diazepam seemed to take the edge off. I’m starting to think maybe the paroxetine is causing the terrible panic attacks and terror now and I need to try to slowly taper off of it first.
I don’t really know if this is a good decision or not but I’m at my wit’s end. 4 long years of no life and living in terror now is horrendous! Any thoughts on this?
Re: Considering Reinstatement
« Reply #1 on: January 24, 2018, 04:26:26 am »
explore your options before you reinstate. if you reinstate the pain and suffering will continue forever, it will never end.
i felt like you once did, but i am 18 (or so?) months out now and i feel much better and i feel free and happiness and freedom are right around the corner.
Re: Considering Reinstatement
« Reply #2 on: January 24, 2018, 07:28:20 am »
hi, paxil did this to me. doctors think theres no withdrawals from ssri and stuff but this is not true. paxil has lots of akathisia and nasty symptoms. just same intense as benzos